# SDR 97ZZZX4354

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracks
- Location: Bs 485 - Bs 957
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH ATTACHMENT HOLES OUT OF ALLOWABLE LIMITS.  LOCATED AT STR 10L AT STATIONS 445, 485, AND 507.  LIMITS BASED ON DALFORT AVIATION XEA NR X2-53-168, REV 2, DATED 6-30-97.  TWO ATTACHMENT HOLES CRACKED BEYOND ALLOWABLE LIMITS.  LOCATED ON LOWER ROW SKIN LAP ON STR 10R AT STA 957.25.  LIMITS BASED ON AD 94-25-05.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-167, REV 1 DATED 6-4-97.  BOEING SB 53A117 REV 1 AND FAA AD 94-25-05.
